MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPS01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: x9543n.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that, during laparoscopic procedure, the electrode and the shaft came apart during use.No pieces fell into the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/16/2022.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the eps01 device was received with the inner tube detached from the shaft sheath.Additionally, the electrode tip was not detached as reported.Therefore, functional testing could not be performed, as the shaft could not be connected to the test handle.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reach on the cause of the reported event.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key15700965
Report Number3005075853-2022-07417
Device Sequence Number20881168
Product Code GCJ
UDI-Device Identifier10705036012450
UDI-Public10705036012450
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPS01
Device Catalogue NumberEPS01
Device Lot NumberX9543N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR AND HANDPIECE.
Patient SexUnknown